×

Found 986 Documents (Results 1–100)

Existence of an anti-Perron effect of change of positive exponents of the linear approximation system to negative ones under perturbations of a higher order of smallness. (English. Russian original) Zbl 07810117

Differ. Equ. 59, No. 12, 1591-1597 (2023); translation from Differ. Uravn. 59, No. 12, 1599-1605 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Classes of linear approximations providing different stability or instability types of differential systems. (English. Russian original) Zbl 1534.34021

Mosc. Univ. Math. Bull. 78, No. 4, 163-169 (2023); translation from Vestn. Mosk. Univ., Ser. I 78, No. 4, 8-15 (2023).
MSC:  34A30 37C60 34D20
PDFBibTeX XMLCite
Full Text: DOI

On essential values of oscillation exponents for solutions of a linear homogeneous two-dimensional differential system. (English. Russian original) Zbl 1525.34039

Proc. Steklov Inst. Math. 321, Suppl. 1, S216-S229 (2023); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 29, No. 2, 157-171 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Averaging for a high-frequency normal system of ordinary differential equations with multipoint boundary value problems. (English. Russian original) Zbl 1519.34040

Sib. Math. J. 64, No. 3, 737-746 (2023); translation from Vladikavkaz. Mat. Zh. 24, No. 2, 62-74 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Solution with movable singular points of some Hamiltonian system. (English) Zbl 1515.37063

Filipuk, Galina (ed.) et al., Recent trends in formal and analytic solutions of diff. equations. Virtual conference, University of Alcalá, Alcalá de Henares, Spain, June 28 – July 2, 2021. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 782, 207-218 (2023).
PDFBibTeX XMLCite
Full Text: DOI

On the stability of linear time-varying differential equations. (English. Russian original) Zbl 1517.34080

Proc. Steklov Inst. Math. 319, Suppl. 1, S298-S317 (2022); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 28, No. 3, 94-113 (2022).
MSC:  34D20 34A30 37C60
PDFBibTeX XMLCite
Full Text: DOI

Averaging for high-frequency normal system of ordinary differential equations with multipoint boundary value problems. (Russian. English summary) Zbl 1513.34167

Vladikavkaz. Mat. Zh. 24, No. 2, 62-74 (2022); translation in Sib. Math. J. 64, No. 3, 737-746 (2023).
PDFBibTeX XMLCite
Full Text: DOI MNR

Non-standard discretizations of a Hamiltonian system related to the fourth Painlevé equation. (English) Zbl 1497.37075

Filipuk, Galina (ed.) et al., Formal and analytic solutions of differential equations. Selected contributions based on the presentations at the conference, virtual, June 29 – July 3, 2020. Singapore: World Scientific. 105-124 (2022).
MSC:  37J65 37J70 39A36
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field